# SDR ASAA2020010931811

- Difficulty date: January 7, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 23,360 hours, 7,512 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT TOP OF DESCENT, PACK LIGHT, RIGHT, ILLUMINATED ON RECALL. GROUNDED - YES. PERFORMED SYSTEM BITE TEST REF B737-900 AMM 21-61-00. BITE TEST GOT A GREEN LIGHT, PREV FLT SHOWED SRADA EXIT FAIL LIGHT, VERIFICATION TEST PASSED. RESET SYSTEM AND RE-RAN SYSTEM TEST. SYSTEM OP CHECK GOOD.
